Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 55, Number 1

All articles in this issue are freely accessible.

Slow oscillatory Stokes flow
S. H. Smith.
Quart. Appl. Math. 55 (1997), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433748
Dissipation of energy for magnetoelastic waves in a conductive medium
Elias Andreou and George Dassios.
Quart. Appl. Math. 55 (1997), 23-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433749
The one-phase supercooled Stefan problem with a convective boundary condition
Domingo A. Tarzia and Cristina V. Turner.
Quart. Appl. Math. 55 (1997), 41-50
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433750
Channel flow of a viscous fluid in the boundary layer
C. Y. Chan and P. C. Kong.
Quart. Appl. Math. 55 (1997), 51-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433751
Periodic solutions and equilibrium states for functional-differential inclusions with nonconvex right-hand side
Yong Li, Qinde Zhou and Xianrui Lu.
Quart. Appl. Math. 55 (1997), 57-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433752
On a class of limit states of frictional joints: formulation and existence theorem
Lars-Erik Andersson and Anders Klarbring.
Quart. Appl. Math. 55 (1997), 69-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433753
Stochastic Radon operators in porous media hydrodynamics
George Christakos and Dionissios T. Hristopulos.
Quart. Appl. Math. 55 (1997), 89-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433754
Convergence of the two-phase Stefan problem to the one-phase problem
Barbara E. Stoth.
Quart. Appl. Math. 55 (1997), 113-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433755
On rates of propagation of heat according to Fourier’s theory
W. A. Day.
Quart. Appl. Math. 55 (1997), 127-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433756
On Saint-Venant’s principle in dynamic linear viscoelasticity
Stan Chiriţa.
Quart. Appl. Math. 55 (1997), 139-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433757
On the existence of steady convex solutions to the regularized evolution problem of interfaces in the plane
M. Rosati and G. Vergara Caffarelli.
Quart. Appl. Math. 55 (1997), 151-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433758
Unsteady perturbed flow at low Mach number of a viscous compressible fluid
Carlo Ferrari.
Quart. Appl. Math. 55 (1997), 157-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433759
Discontinuities in velocity gradients and temperature in the Stokes’ first problem with nonclassical heat conduction
P. Puri and P. K. Kythe.
Quart. Appl. Math. 55 (1997), 167-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433760
Constructing asymptotic series for probability distributions of Markov chains with weak and strong interactions
R. Z. Khasminskii, G. Yin and Q. Zhang.
Quart. Appl. Math. 55 (1997), 177-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1433761

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website